# SDR AU980003

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bracket
- Part number: TB1011034900
- Condition: Cracked
- Location: Lt Wing Aft
- Component: Socata, TB10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING REAR ATTACHMENT BRACKET BROKEN THROUGH LOWER BOLT HOLE. SUSPECT CAUSED BY UNREPORTED HEAVY LANDING.
